Aa
A
A
Close
Avatar universal
Ativan
Ive been taking ativan .5 mg for almost three months now I been taking it everyday at the same time. If i stop taking it completely would i get any withdraws?
Cancel
1 Answers
Page 1 of 1
144586 tn?1284669764
Generally not in the doses you have been taking. Ativan is a relatively safe drug. You can probably expect a bit more anxiety.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
4059843 tn?1465214932
Blank
mishymoshymarcy every day is getting harder... Comment
5 hrs ago
242912 tn?1402547092
Blank
Jade59 commented on clean_in_ks's status
10 hrs ago
4059843 tn?1465214932
Blank
mishymoshymarcy commented on mishymoshymarcy's status
Jun 26
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar m tn
Blank
Paxiled
Arlington, VA
Avatar m tn
Blank
LRon
MI
358304 tn?1409713092
Blank
cnote
na, MO
1699033 tn?1443113373
Blank
JGF25
Somewhere in, MD
Avatar f tn
Blank
Gemfly
Anxiety Community Resources
Top Anxiety Answerers
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar m tn
Blank
Paxiled
Arlington, VA
Avatar m tn
Blank
LRon
MI
358304 tn?1409713092
Blank
cnote
na, MO
1699033 tn?1443113373
Blank
JGF25
Somewhere in, MD
Avatar f tn
Blank
Gemfly